Smooth design-adapted wavelets for nonparametric stochastic regression

Delouille, V., Simoens, J., von Sachs, R. . Journal of the American Statistical Association 2004. 99 (467) :643-658

Locate this article in:

Bibtex

@article{CIS-193655,
  Author = {Delouille,  V. and Simoens,  J. and von Sachs,  R.},
  Title = {Smooth design-adapted wavelets for nonparametric stochastic regression},
  Journal = {Journal of the American Statistical Association},
  Volume = {99},
  Number = {467},
  Year = {2004},
  Pages = {643--658},
  Keywords = {irregular design, biorthogonal wavelet transform, heteroscedastic data, lifting scheme, weighted average-interpolation}
}

Similar articles